The transversality of a general translate
Compositio Mathematica, Volume 28 (1974) no. 3, pp. 287-297.
@article{CM_1974__28_3_287_0,
     author = {Kleiman, Steven L.},
     title = {The transversality of a general translate},
     journal = {Compositio Mathematica},
     pages = {287--297},
     publisher = {Noordhoff International Publishing},
     volume = {28},
     number = {3},
     year = {1974},
     zbl = {0288.14014},
     mrnumber = {360616},
     language = {en},
     url = {http://archive.numdam.org/item/CM_1974__28_3_287_0/}
}
TY  - JOUR
AU  - Kleiman, Steven L.
TI  - The transversality of a general translate
JO  - Compositio Mathematica
PY  - 1974
DA  - 1974///
SP  - 287
EP  - 297
VL  - 28
IS  - 3
PB  - Noordhoff International Publishing
UR  - http://archive.numdam.org/item/CM_1974__28_3_287_0/
UR  - https://zbmath.org/?q=an%3A0288.14014
UR  - https://www.ams.org/mathscinet-getitem?mr=360616
LA  - en
ID  - CM_1974__28_3_287_0
ER  - 
%0 Journal Article
%A Kleiman, Steven L.
%T The transversality of a general translate
%J Compositio Mathematica
%D 1974
%P 287-297
%V 28
%N 3
%I Noordhoff International Publishing
%G en
%F CM_1974__28_3_287_0
Kleiman, Steven L. The transversality of a general translate. Compositio Mathematica, Volume 28 (1974) no. 3, pp. 287-297. http://archive.numdam.org/item/CM_1974__28_3_287_0/

[1] M. Golubitsky and V. Guillemin: Stable mappings and their singularities. Graduate texts in Mathematicas 14 Springer-Verlag (1973). | MR | Zbl

[2] A. Grothendieck and J. Dieudonné: Eléments de géométrie algébrique. Chapitre IV, 2eme, 3eme, 4e parties, Publ. Math. No. 24, 28, 32 IHES (1965, 1966, 1967) (cited EGA IV2, EGA IV3, EGA IV4). | Numdam

[3] M. Hochster: Grassmannians and their Schubert subvarieties are arithmetically Cohen-Macaulay. J. Algebra 25 (1973) 40-57. | MR | Zbl

[4] W.V.D. Hodge and D. Pedoe: Methods of algebraic geometry. Volume II, Cambridge University Press (1952). | MR | Zbl

[5] G. Kempf: Schubert methods with an application to algebraic curves. Lecture notes, Mathematisch Centrum Amsterdam (1971). | Zbl

[6] S. Kleiman: Geometry on grassmannians and applications to splitting bundles and smoothing cycles, in the 'Zariski volume'. Publ. Math. IHES 36 (1969) 281-297. | Numdam | MR | Zbl

[7] D. Laksov: The arithmetic Cohen Macaulay character of Schubert schemes. Acta Math. 129 (1972) 1-9. | MR | Zbl

[8] C. Musili: Postulation formula for Schubert varieties. J. Indian Math. Soc. 36 (1972) 143-171. | MR | Zbl

[9] T. Svanes: Coherent cohomology on Schubert subschemes of flag schemes and applications. (to appear). | MR | Zbl

[10] O. Zariski: The theorem of Bertini on the variable singular points of a linear system of varieties. TAMS, Vol. 56, No. 1, pp. 130-140, July 1944. | MR | Zbl